# SDR CA000530028

- Difficulty date: May 16, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 19,561 hours
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Ecu
- Part number: 7982132002
- Condition: Defective
- Location: Elect Eng Cntrl
- Part time: 15,932 hours, 17,682 cycles
- Component: Engine Controls, Hamstd
- Stage of operation: TO
- How discovered: C
- Nature of condition: J, R
- Precautionary procedure: C

## Discrepancy

(CAN) AUTO FEATHER ACTIVATED ON TAKEOFF.  FDR REMOVED AND ANALYZED POINTING TO DEFECTIVE  EEC .
